# SDR SWAA2021062887404

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 63,797 hours, 37,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR ESCAPE SLIDE NEEDS TO BE REPACKED. EMERGENCY PULL HANDLE COVER FLAP IS NOT VISIBLE ; / [01] RE SECURED FLAP PER AMM 25-66-01.
